MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND ACCOLADE; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND ACCOLADE; IMPLANTABLE PULSE GENERATOR
Model Number U226
Medical Device Problem Codes High impedance (1291); Use of Device Problem (1670); Low impedance (2285)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the device remains in service.If additional information is received, this report will be updated.
 
Event or Problem Description
Boston scientific received information that this cardiac resynchronization therapy pacemaker (crt-p) exhibited left ventricular (lv) impedance measurements of less than 200 ohms, as well as high impedance measurements.The patient had two lv leads.No adverse patient effects were reported.The device remains in service.

Brand Name
ACCOLADE
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key7410871
Report Number2124215-2018-06349
Device Sequence Number1740301
Product Code LWP
UDI-Device Identifier00802526559457
UDI-Public(01)00802526559457(17)20190110
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/10/2019
Device Model NumberU226
Other Device ID NumberVISIONIST
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR